Title

X-waves in nonlinear normally dispersive waveguide arrays

Authors

Authors

S. Droulias; K. Hizanidis; J. Meier;D. N. Christodoulides

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Opt. Express

Keywords

DISCRETE SOLITONS; LATTICES; Optics

Abstract

We theoretically demonstrate that optical discrete X-waves are possible in normally dispersive nonlinear waveguide arrays. We show that such X-waves can be effectively excited for a wide range of initial conditions and in certain occasions can be generated in cascade. The possibility of observing this family of waves in AlGaAs array systems is investigated in terms of pertinent examples. (C) 2005 Optical Society of America.

Journal Title

Optics Express

Volume

13

Issue/Number

6

Publication Date

1-1-2005

Document Type

Article

Language

English

First Page

1827

Last Page

1832

WOS Identifier

WOS:000227805400008

ISSN

1094-4087

Share

COinS